# SDR 22AA200900008

- Difficulty date: July 27, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: CWC011210
- Condition: Burned
- Location: Window Heat
- Part time: 51,791 hours, 19,961 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, HAD MOMENTARILY ELEC ODOR LASTING NO LONGER THAN 30 SECONDS.  NO SMOKE OBSERVED.  REMOVED AND REPLACED TERMINAL CONNECTORS D3324 AND D3326 FROM WINDOW HEAT TOTB5028 IAW W/D 30-41-11 AND MAN 20-30-00.  GROUND TEST NORMAL IAW MM 30-42-00.  WIRING CHECK.  ACCOMPLISHED IAW 30-41-11, SYS OK.  (K)
